Bulletin (New Series) of the American Mathematical Society

Review: John D. Dollard and Charles N. Friedman, Product integration

Michael A. Freedman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982), 230-233.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548692

Citation

Freedman, Michael A. Review: John D. Dollard and Charles N. Friedman, Product integration. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 230--233. https://projecteuclid.org/euclid.bams/1183548692


Export citation

See also

  • Errata: Michael A. Freedman. Corrigendum to “Review of product integration by John D. Dollard and Charles N. Friedman”. Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 2 (1982), 440--440.

Reviewed Works

  • John D. Dollard, Charles N. Friedman, Product integration. Encyclopedia of Mathematics and its Applications, Vol. 10, Addison-Wesley, Reading, Mass., 1979, xxii + 253 pp., $24.50